Lifson, Shneior (1957) Improved Approximation for the Potential of Spherical Polyelectrolyte Molecules in Solution. The Journal of Chemical Physics, 27 (3) 700-701 doi:10.1063/1.1743817
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Improved Approximation for the Potential of Spherical Polyelectrolyte Molecules in Solution | ||
Journal | The Journal of Chemical Physics | ||
Authors | Lifson, Shneior | Author | |
Year | 1957 (September) | Volume | 27 |
Issue | 3 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1743817 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2017207 | Long-form Identifier | mindat:1:5:2017207:1 |
GUID | 0 | ||
Full Reference | Lifson, Shneior (1957) Improved Approximation for the Potential of Spherical Polyelectrolyte Molecules in Solution. The Journal of Chemical Physics, 27 (3) 700-701 doi:10.1063/1.1743817 | ||
Plain Text | Lifson, Shneior (1957) Improved Approximation for the Potential of Spherical Polyelectrolyte Molecules in Solution. The Journal of Chemical Physics, 27 (3) 700-701 doi:10.1063/1.1743817 | ||
In | (1957, September) The Journal of Chemical Physics Vol. 27 (3) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |